# SDR SIMA20180830003

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 30,029 hours, 27,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER AFT EMERGENCY EXIT SIGN AND LT WALL MOUNTED EMERGENCY SIGN INOP. C/A-REMOVED AND REPLACED NR 3 EMERGENCY  BATTERY AND CHARGER IAW AMM 33-50-04 OP'S CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 24447 POSITION 4.
